# SDR FDEA201711173252

- Difficulty date: November 17, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 214 hours, 101 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT, AFTER LANDING AT APPROX 80 KTS, A WHEEL  WELL FIRE ECAS ANNUNCIATED.  AFTER AIRCRAFT WAS  STOPPED AND PARKING BRAKE WAS SET, ALARM STOPPED.  AUTO BRAKES 3 USED.   COMPLIED WITH MTSI 26-17-0176,  REPLACED RELAY K693.  SYSTEM CHECKED GOOD,  ACFT OK FOR SERVICE.
